# SDR SCNA20150211025

- Difficulty date: January 26, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 44,793 hours, 16,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT SIDE TRANSITION PANEL FROM BS 492 TO 500A AREAS OF CORROSION. REMOVED TRANSITION PANEL. FABBED NEW TRANSITION PANEL, LOCATED, DRILLED AND INSTALLED.
